# SDR AWXA9700142

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 2 SEAT MOUNTED EMERGENCY EXIT LIGHT INOP.  REPAIRED WIRE AT LIGHT ASSEMBLY, OPS CHECK GOOD BOEING STANDARD.
